RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 36, Number 11  


Yuriĭ Sergeevich Osipov (on the occasion of his sixtieth birthday)
3
The simple Lanczos procedure: Estimates of the error of the Gauss quadrature formula and their applications
L. A. Knizhnerman
5
The construction of finitely represented Lie algebras
V. P. Gerdt, V. N. Robuk, V. M. Sever'yanov
20
Approximation by local two-dimensional splines of smoothness $C$
N. L. Zmatrakov
35
Numerical inversion of integral Wiener-Hopf operators with a causative operator kernel in multidimensional inverse problems of unsteady heat conduction
R. P. Tarasov
44
An analogue of Pontryagin's maximum principle in systems with neutral-type delay
T. K. Melikov
73
On certain special functions that arise in the solution of ordinary differential equations by asymptotic methods
M. K. Kerimov
80
The investigation of certain properties of the self-conjugate eigenvalue problem
A. A. Aslanyan
103
The rate of convergence on a piecewise-uniform grid of a difference scheme for the parabolic equation
I. A. Savin
108
The use of a high-accuracy numerical scheme to model two-phase flow through a porous medium
B. M. Palatnik, V. I. Piskarev
115
Two-dimensional Doppler tomography
A. M. Denisov, A. A. Popov
126
The use of transonic slender-body theory to calculate the spatial flow over a wing-fuselage configuration
O. A. Vyachkilev, N. B. Il'inskii, G. R. Ismagilova, A. V. Potashev, E. V. Potasheva
134
An averaging technique for the discretization of the kinetic integro-differential equation
B. V. Pavlov, O. E. Rodionova
143
New uniqueness classes for determining the parameters of a stratified medium from its energy reflectance
K. V. Popov, A. V. Tikhonravov
162
A method of calculating the nonlinear filtration equation for which the solution satisfies bilateral estimates
A. Yu. Semenov
173
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020